Posted: Thu Sep 29, 2011 9:20 pm
I have been on sub for almost 5 months now and my jerks, or spasms have gotten worse as time goes on. I know I am not in withdrawl and the other people I have talked to about this have been on sub even longer than me. Yes it can be a side effect of withdrawl as well but it also happens to some as a side effect from sub. If he upped you to 32mg I am guessing you were at 24mg before? If so I do not see how you could be in withdrawl, also you said its been a month since you started sub, withdrawl from full agonists (except methadone) only lasts 7-10 days. So with the dose you were at and the time its been I do not think you are experiencing withdrawl symptoms. Of course I am not a Dr but his diagnosis just doesn’t sound plausible to me.
I am glad the sub is helping your pain so well. The one (and only) thing I agree with your Dr about is if you continue to have pain relief from sub then there is no reason to come off. Thanks for posting your Dr’s thoughts but I humbly disagree.